Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: W. L. Wendland
Title: Elliptic systems in the plane
Additional book information Pitman, London, San Francisco and Melbourne, 1979, xi + 404 pp., $57.50.


Review Information

Reviewer: Vadim Komkov
Journal: Bull. Amer. Math. Soc. 2 (1980), 203-206
DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14721-7
PII: S 0273-0979(1980)14721-7



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia